# SDR REXA2012072601188

- Difficulty date: July 26, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N8623A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7623
- Aircraft time: 23,070 hours, 20,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  RELAMPED EMERGENCY LIGHTS OFF SWITCH LIGHT IAW ESPM 20-24-00.  OPS CHECKED GOOD, OK FOR SERVICE.
